# SDR P5CA2023083000088

- Difficulty date: September 22, 2023
- Submitted: September 22, 2023
- Operation: Air carrier
- Aircraft: N858GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37569
- Aircraft time: 50,826 hours, 8,047 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

M/D STA 1480 +20 - 1480 +40 RBL 75" HAT SECTION FOUND CRACK( HAT SECTION CRACK AREA REPAIRED AS PER SRM 53-00-52-2R-10 REPAIR 10 FIG 201 REV 40, DATE 20 JUN 2023. NO FURTHER DEFECTS NOTED )
